MAUDE Adverse Event Report: HALYARD HEALTH CORTRAK 2 NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH ELECTROMAGNETIC TRANSMIT; DH CORTRAK DISPOSABLES

HALYARD HEALTH CORTRAK 2 NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH ELECTROMAGNETIC TRANSMIT; DH CORTRAK DISPOSABLES
Model Number 20-9368TRAK2
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).There is no information provided regarding the return of the actual complaint product to the manufacturer.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 20-oct-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a halyard health product is defective or caused serious injury.Device not returned.
 
Event or Problem Description
It was reported via fda maude report key (b)(4): "elderly female admitted to burn unit for 23% total body surface area (tbsa) burn.Cortrak placed about three weeks later and removed about a month after insertion when it was noted that the patient had tube feeds coming out of her mouth when medications were administered through the adjacent ng tube.The cortrak broke off at the 20 cm mark.The existing tip of the tube appears to be ruptured.Approximately 20 cm of the end of the cortrak was retained in the stomach.It was successfully removed on the same day via bedside egd.".

Brand Name
CORTRAK 2 NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH ELECTROMAGNETIC TRANSMIT
Common Device Name
DH CORTRAK DISPOSABLES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6965536
Report Number3009124963-2017-00050
Device Sequence Number634027
Product Code KNT
UDI-Device Identifier10815149023882
UDI-Public10815149023882
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number20-9368TRAK2
Device Catalogue Number104579100
Device Lot NumberANP
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2017
Initial Report FDA Received Date10/20/2017
Patient Sequence Number1